Items by Jarai, Antal

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 9.


Jarai, A. A., Redig, F. and Saada, E., 2015. Approaching criticality via the zero dissipation limit in the abelian avalanche model. Journal of Statistical Physics, 159 (6), pp. 1369-1407. Item availability may be restricted.

Gamlin, S. L. and Járai, A. A., 2014. Anchored burning bijections on finite and infinite graphs. Electronic Journal of Probability, 19, 117.

Járai, A. A. and Nachmias, A., 2014. Electrical resistance of the low dimensional critical branching random walk. Communications in Mathematical Physics, 331 (1), pp. 67-109.

Jarai, A. A. and Werning, N., 2014. Minimal configurations and sandpile measures. Journal of Theoretical Probability, 27 (1), pp. 153-167.

Jarai, A. A., 2012. Abelian sandpiles : An overview and results on certain transitive graphs. Markov Processes and Related Fields, 18 (1), pp. 111-156.

Barlow, M. T., Jarai, A. A., Kumagai, T. and Slade, G., 2008. Random walk on the incipient infinite cluster for oriented percolation in high dimensions. Communications in Mathematical Physics, 278 (2), pp. 385-431.

Jarai, A. A. and Redig, F., 2008. Infinite volume limit of the Abelian sandpile model in dimensions d ≥ 3. Probability Theory and Related Fields, 141 (1-2), pp. 181-212.

Holmes, M., Jarai, A. A., Sakai, A. and Slade, G., 2004. High-dimensional graphical networks of self-avoiding walks. Canadian Journal of Mathematics - Journal Canadien de Mathematiques, 56, pp. 77-114.


This list was generated on Sun Nov 29 06:58:28 2015 GMT.